# SDR 2007FA0000963

- Difficulty date: October 18, 2007
- Submitted: October 31, 2007
- Operation: General aviation
- Aircraft: N6025D
- Make and model: Cessna 182T
- Aircraft serial: 18281830
- Engine: Lyc IO540AB1A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fitting
- Part number: 07436062
- Condition: Chafed
- Location: Nlg Strut
- Component: Nlg Strut
- Component part number: 0746321103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STRUT SUPPORT FITTING CLAMPING RING CENTER BORE IS NOT CENTERED.  THIS CAUSES THE STEERING COLLAR AND LOWER STRUT SUPPORT TO CHAFE AND FOR METAL TO METAL CONTACT TO OCCUR.  HAVE TRIED TWO OTHER NEW LOWER STRUT SUPPORT FITTING RESULTING WITH METAL TO METAL CHAFING.  INITIALLY CONTACTED MFG AND REPORTED THE PROBLEM REVEALING NUMEROUS IDENTICAL PARTS HAVE THE SAME DEFECT.  RECOMMEND THAT CONTACT BE MADE WITH MFG AND TO MEASURE FOR PROPER THICKNESS OF THE RING ON THE LOWER STRUT SUPPORT FITTING.  (K)
